Stable patterns for fourth-order parabolic equations

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We consider fourth-order parabolic equations of gradient type. For the sake of simplicity, the analysis is carried out for the specific equation u
Original languageEnglish
Pages (from-to)513-558
JournalDuke mathematical journal
Volume115
Issue number3
DOIs
Publication statusPublished - 2002

Bibliographical note

MR1940411

Fingerprint

Dive into the research topics of 'Stable patterns for fourth-order parabolic equations'. Together they form a unique fingerprint.

Cite this